Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Ativan users


[De...]

Recommended Posts

How are you doing now? Any withdrawal symptoms?

 

Yes still going through it but it’s not as strong as last month so I’m thankful for that. Hoping each month things get less and less

 

Link to comment
Share on other sites

I was a short termer for 14 days and went ct but had to jump back on and now tapering..  (read my signature)..  I just feel the longer I taper the longer my body gets dependent on this evil poison..  I'm now cutting .01 everyday until the end..  will be a 8 week taper, some still say its too quick but I feel I will not start healing until this is out of my body..  doctors should be thrown in jail for prescribing this poison to healthy people with no warning what-so-ever..  for a few days of relief, I have been in 4 months of total hell
Link to comment
Share on other sites

I was a short termer for 14 days and went ct but had to jump back on and now tapering..  (read my signature)..  I just feel the longer I taper the longer my body gets dependent on this evil poison..  I'm now cutting .01 everyday until the end..  will be a 8 week taper, some still say its too quick but I feel I will not start healing until this is out of my body..  doctors should be thrown in jail for prescribing this poison to healthy people with no warning what-so-ever..  for a few days of relief, I have been in 4 months of total hell

 

 

That’s exactly how I felt when I was taking it and why I had to cold turkey.. I honestly had no choice towards the end I felt like there was a rod in the middle of my brain that was on fire. After I got it out of my system my brain no longer feels like that. Now I’m just playing the waiting game each day until I heal. Thankfully the stuff that hasn’t returned since week one was that rod feeling I just described, my heart seems to be back to normal haven’t really had any heart populations or fluttering,  shaking uncontrollably is gone and thoughts are back to normal (for the most part.) 

Link to comment
Share on other sites

Happy you seem to be doing well, that gives me a lot of hope..  When I ct I went to a naturopath and she gave me all sorts of supplements that made things much worse (bad mistake)..  I had no idea what I was doing.. I think I could have beating the ct if I knew what I know now..  I had a terrible 4 months and thought my life was over as I know it..  I had a lot of passion for life and always laughed & very fit and never on any med..  that all went way..  but now that I am getting near the end of my taper I do feel better and more optimistic.. I thank God for finding BB because it set me on the right path.  Please keep your updates coming..  I wish you a full recovery
Link to comment
Share on other sites

Happy you seem to be doing well, that gives me a lot of hope..  When I ct I went to a naturopath and she gave me all sorts of supplements that made things much worse (bad mistake)..  I had no idea what I was doing.. I think I could have beating the ct if I knew what I know now..  I had a terrible 4 months and thought my life was over as I know it..  I had a lot of passion for life and always laughed & very fit and never on any med..  that all went way..  but now that I am getting near the end of my taper I do feel better and more optimistic.. I thank God for finding BB because it set me on the right path.  Please keep your updates coming..  I wish you a full recovery

 

Thank you! I still have symptoms but I can function with them which I am thankful for. Wishing you a speedy recovery as well!

Link to comment
Share on other sites

Were the first couple of days after you quit cold turkey, the worst?  I just stopped C/T on Thursday after a couple of weeks only taking .25 down to .12 or less a day.

I know I didn't taper correctly, and now I'm paying for it.  I feel terrible in the morning....crying,head in a vice, pins and needles in the arms and legs, sweating and no energy to do anything.  How long did it take for you to feel any better?

Link to comment
Share on other sites

Were the first couple of days after you quit cold turkey, the worst?  I just stopped C/T on Thursday after a couple of weeks only taking .25 down to .12 or less a day.

I know I didn't taper correctly, and now I'm paying for it.  I feel terrible in the morning....crying,head in a vice, pins and needles in the arms and legs, sweating and no energy to do anything.  How long did it take for you to feel any better?

 

The first 4 weeks are the worst I think! I’m not feeling 100% by any means i just hit two months yesterday. But the windows and waves start becoming better I think. How long where you on benzos for?

Link to comment
Share on other sites

Were the first couple of days after you quit cold turkey, the worst?  I just stopped C/T on Thursday after a couple of weeks only taking .25 down to .12 or less a day.

I know I didn't taper correctly, and now I'm paying for it.  I feel terrible in the morning....crying,head in a vice, pins and needles in the arms and legs, sweating and no energy to do anything.  How long did it take for you to feel any better?

 

The first 4 weeks are the worst I think! I’m not feeling 100% by any means i just hit two months yesterday. But the windows and waves start becoming better I think. How long where you on benzos for?

Link to comment
Share on other sites

mom:

since you used for such a short period its ok that you didn't do a "proper taper". your body had a negative response quick - its a good thing you weren't on them long term.

What you're feeling is very normal, and I hope it passes quickly. Please know that some other short term users have been "uncomfortable" for awhile after coming off. these are powerful meds...but know that we heal. the process just  - sucks.

 

You got this!

Link to comment
Share on other sites

Were the first couple of days after you quit cold turkey, the worst?  I just stopped C/T on Thursday after a couple of weeks only taking .25 down to .12 or less a day.

I know I didn't taper correctly, and now I'm paying for it.  I feel terrible in the morning....crying,head in a vice, pins and needles in the arms and legs, sweating and no energy to do anything.  How long did it take for you to feel any better?

 

It’s kinda a roller coaster and everyone’s is different but I had some days where symptoms were less the following week after I c/t  but it peaks again about 2/3 weeks out and  then it got less again. The first couple months are the worst. Everyone on here says and  distraction is key and they’re right I am only at two months so I don’t have a lot of wisdom yet. I’m just accepting that this is happening to me and just going through the motions of the day. I still have symptoms every day but I get through it one way or another the only way out is through it everyone says.

Link to comment
Share on other sites

Thank you so much for your words of encouragement.  I just want this nightmare to go away.  Distracting the mind does help during the day, but the mornings are the absolute worst!!! I wouldn't wish this on anyone.
Link to comment
Share on other sites

Oh, no! Now looking back at prior posts, I see that I should not be taking benedryl (.125) at night to help me sleep!  I don't take it everynight, only the nights

that the previous one, I didn't sleep at all......No wonder I have increased anxiety in the a.m. going thru the withdrawal hell.....Thank you sooo much BB for

the info on benedryl.......

Link to comment
Share on other sites

momanxietyslayer, don't worry. Everybody on these forums thinks you are completely amazing. I'm a big fan of yours. I have strong blief in your capabilities. Kisses x  :smitten:
Link to comment
Share on other sites

Were the first couple of days after you quit cold turkey, the worst?  I just stopped C/T on Thursday after a couple of weeks only taking .25 down to .12 or less a day.

I know I didn't taper correctly, and now I'm paying for it.  I feel terrible in the morning....crying,head in a vice, pins and needles in the arms and legs, sweating and no energy to do anything.  How long did it take for you to feel any better?

 

 

Yes the first week/month is the worst! I still don’t feel like myself but so far this month hasn’t been as intense as last month.

Link to comment
Share on other sites

Oh, no! Now looking back at prior posts, I see that I should not be taking benedryl (.125) at night to help me sleep!  I don't take it everynight, only the nights

that the previous one, I didn't sleep at all......No wonder I have increased anxiety in the a.m. going thru the withdrawal hell.....Thank you sooo much BB for

the info on benedryl.......

 

What’s wrong with benedryl?

Link to comment
Share on other sites

×
×
  • Create New...